Badawi, AymanDobbs, David E.2018-02-282018-02-282006Badawi, A. (2006). Strong ring extensions andphi-pseudo-valuation rings. Houston journal of mathematics, 32(2), 379-377.0362-1588http://hdl.handle.net/11073/9223In this paper, we extend the concept of strong extensions of domains to the context of (commutative) rings with zero-divisors. We show that the theory of strong extensions of rings resembles that of strong extensions of domains.en-USStrong ring extensions andphi-pseudo-valuation ringsArticle